Moment problem for symmetric algebras of locally convex spaces

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

GHASEMI, Mehdi, Maria INFUSINO, Salma KUHLMANN, Murray MARSHALL, 2015. Moment problem for symmetric algebras of locally convex spaces. In: xxx

@article{Ghasemi2015-07-24T08:45:28ZMomen-33287, title={Moment problem for symmetric algebras of locally convex spaces}, year={2015}, journal={xxx}, author={Ghasemi, Mehdi and Infusino, Maria and Kuhlmann, Salma and Marshall, Murray}, note={16 pages; added references in Section 1, added a note in memory of M. Marshall} }

Marshall, Murray Kuhlmann, Salma Infusino, Maria Kuhlmann, Salma Infusino, Maria Ghasemi, Mehdi It is explained how a locally convex (lc) topology τ on a real vector space V extends naturally to a locally multiplicatively convex (lmc) topology τ‾ on the symmetric algebra S(V). This allows application of the results on lmc topological algebras obtained by Ghasemi, Kuhlmann and Marshall in [J. Funct. Analysis, 266 no.2 (2014) 1041-1049] to obtain representations of τ‾-continuous linear functionals L:S(V) → R satisfying L(∑S(V)<sup>2d</sup>) ⊆ [0,∞) (more generally, of τ‾-continuous linear functionals L:S(V) → R satisfying L(M) ⊆ [0,∞) for some 2d-power module M of S(V)) as integrals with respect to uniquely determined Radon measures μ supported by special sorts of closed balls in the dual space of V. The result is simultaneously more general and less general than the corresponding result of Berezansky, Kondratiev and \v{S}ifrin in [Mathematical Physics and Applied Mathematics, 12, Kluwer Academic Publishers, 1995], [Ukrain. Mat. \v{Z}., 23 (1971) 291-306]. It is more general because V can be any locally convex topological space (not just a separable nuclear space), the result holds for arbitrary 2d-powers (not just squares), and no assumptions of quasi-analyticity are required. It is less general because it is necessary to assume that L:S(V) → R is τ‾-continuous (not just that L is continuous on the homogeneous parts of degree k of S(V), for each k ≥ 0). Marshall, Murray 2016-03-10T10:01:50Z 2016-03-10T10:01:50Z Moment problem for symmetric algebras of locally convex spaces 2015-07-24T08:45:28Z Ghasemi, Mehdi eng

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto